Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Stomach pain, vomiting. Taking anti-acids. Can nutritional deficiency be corrected?

Hello, three weeks ago I had stomach pain for 4 days and I vomited what I ate. When I saw my doctor she prescribed somthing I had to gargle for my throat . I did it and took anti acid but I knew it did not work because every time I ate I felt stomach pain and I had to take anti acids.When it was Friday I vomited the food that I ate in the morning.I saw another doctor and he prescribed me stronger anti-acids and he advised me to see my regular physician. When I did that the physician recomended that I had my stocmach evaluated by a radiologist. Prior to the week I had an irregular eating frequency, so my question is after all this can I cure and repair my body from any nutritional deficiencies and other damadges by going through one month of eating regularly and eating the right foods.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting your query.
Continue your medication prescribed by your doctor. For now take soft diet, avoid spicy and heavy diet, avoid carbonated drinks, avoid full stomach eating, avoid taking too much milk as you are on antacids, drink large amount of water, drink orange juice.
After you full recovery you can turn to regular balanced diet with vitamin supplements. Fruits and leafy vegetables will be helpful.
Hope it helps.
Take care!
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor